# SDR AALA200802096

- Difficulty date: August 13, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 54,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP EMERGENCY LIGHT AT SEAT 7D LIGHT ASSEMBLY MISSING PARTS.  REPLACED HARNESS AND LAMP FOR EMERGENCY LIGHT AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPS.
